Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

An asymptotic stability and a uniform asymptotic stability for functional-differential equations


Author: Younhee Ko
Journal: Proc. Amer. Math. Soc. 119 (1993), 535-545
MSC: Primary 34K20
DOI: https://doi.org/10.1090/S0002-9939-1993-1169036-6
MathSciNet review: 1169036
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We consider a system of functional differential equation $ {x'}(t) = F(t,{x_t})$ and obtain conditions on a Liapunov functional to ensure the asymptotic stability and the uniform asymptotic stability of the zero solution.


References [Enhancements On Off] (What's this?)

  • [1] T. A. Burton, Uniform asymptotic stability in functional differential equations, Proc. Amer. Math. Soc. 68 (1978), 195-199. MR 0481371 (58:1489)
  • [2] -, Volterra integral and differential equations, Academic Press, New York, 1983. MR 715428 (85g:45005)
  • [3] -, Stability and periodic solutions of ordinary and functional differential equations, Academic Press, New York, 1985. MR 837654 (87f:34001)
  • [4] T. A. Burton and L. Hatvani, Stability theorems for nonautonomous functional differential equations by Liapunov functionals, Tôhoku Math. J. 41 (1989), 65-104. MR 985304 (90d:34147)
  • [5] R. D. Driver, Existence and stability of solutions of a delay-differential systems, Arch. Rational Mech. Anal. 10 (1962), 401-426. MR 0141863 (25:5260)
  • [6] J. Hale, Theory of functional differential equations, Springer-Verlag, New York, 1977. MR 0508721 (58:22904)
  • [7] V. Lakshmikantham and Xinzhi Liu, On asymptotic stability for nonautonomous differential systems, Nonlinear Anal. 13 (1989), 1181-1189. MR 1020726 (90k:34055)
  • [8] H. L. Royden, Real analysis, 3rd ed., Macmillan, New York, 1987. MR 0151555 (27:1540)
  • [9] L. Z. Wen, On the uniform asymptotic stability in functional differential equations, Proc. Amer. Math. Soc. 85 (1982), 533-538. MR 660599 (83i:34086)
  • [10] T. Yoshizawa, Stability theory by Liapunov's second method, Math. Soc. Japan, Tokyo, 1966. MR 0208086 (34:7896)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 34K20

Retrieve articles in all journals with MSC: 34K20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1993-1169036-6
Keywords: Functional differential equations, Liapunov functionals, asymptotic stability, uniform asymptotic stability
Article copyright: © Copyright 1993 American Mathematical Society

American Mathematical Society